Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
New preconditioners for saddle point problems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 172, 期号: 2, 页码: 762-771
Authors:  Pan, JY;  Ng, MK;  Bai, ZZ
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
saddle point problem  matrix splitting  preconditioning  eigenvalue distribution  
Structured preconditioners for nonsingular matrices of block two-by-two structures 期刊论文
MATHEMATICS OF COMPUTATION, 2006, 卷号: 75, 期号: 254, 页码: 791-815
Authors:  Bai, ZZ
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
block two-by-two matrix  preconditioner  modified block relaxation iteration  eigenvalue distribution  positive definiteness